# SDR AU510001446

- Difficulty date: December 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Ring
- Condition: Dislodged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(AUS) NR 1 ENGINE BLEED AIR SYSTEM HIGH STAGE VALVE GATE SEALING RING DISLODGED, PREVENTING VALVE FROM FULLY CLOSING. INVESTIGATION FOUND THE HIGH STAGE VALVE BUTTERFLY PLATE SEALING RING CLIP FAILED ALLOWING THE SEALING RING TO JAM THE THE VALVE IN THE SLIGHTLY OPEN POSITION ALLOWING AIR TO BYPASS PLATE AND ACTIVATE OVERPRESSURE SWITCH WHEN THE ENGINE ACCELLERATED.
